On the numerical discretisation of stochastic oscillators

Cohen, D.. (2012) On the numerical discretisation of stochastic oscillators. Mathematics and Computers in Simulation, 82 (8). pp. 1478-1495.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/50085/

Downloads: Statistics Overview


In this article, we propose an approach, based on the variation-of-constants formula, for the numerical discretisation over long-time intervals of several stochastic oscillators. Additive and multiplicative noises are treated separately. The proposed schemes permit the use of large step sizes in the presence of a high frequency in the problem and offer various additional properties. These new numerical integrators can be viewed as a stochastic-generalisation of the trigonometric integrators for highly oscillatory deterministic problems.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Numerik (Grote)
UniBasel Contributors:Cohen, David
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Jan 2018 10:47
Deposited On:22 Jan 2018 10:47

Repository Staff Only: item control page